It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Help! Over-medicated and went from hypo to hyper

Re: Help! Over-medicated and went from hypo to hyper

[ Back to Messages ]

Message

Posted by Susan on September 27, 2000 at 22:48:19:

In Reply to: Help! Over-medicated and went from hypo to hyper posted by Daisy on September 25, 2000 at 23:41:10:

: I'm 19 and one year ago I was put on levoxyl (.075) because of low TSH levels. Unfortunately I put off my blood test for many months until last week and found out that I've become hyper, mimicking Grave's disease with abnormally high antibodies. My hair is falling out, I've lost a ton of weight and am basically a nervous wreck. My doctor told me to start taking 0.05, but shouldn't I stop taking anything at all for awhile? Will all of this be reversible? My doctor won't really tell me much--he's waiting for more test results.
: Any input would be appreciated, thanks


Daisy- Depending on your test results you may still need synthroid. Your Dr prob doesn't want you to go hypo. get your blood work done 7 weeks after you start the new dose. This is about how long it takes the med to saturate your body. Then your Dr will either up or reduce the dose again acouding to your test results (TSH & T4). I have taken both Synthroid and levoxyl and saw no difference. I used the Levoxyl because synthroid didn't come in that dose. I have mainly been on synthroid. It will take a while to fine tune your dose keep testing.
Susan


Follow Ups




All times are GMT -7. The time now is 09:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!